Next Article in Journal
Stress Analysis in Adhesive-Butt Joints of Cylindrical Pressure Vessels
Previous Article in Journal
Assessment and Comparison of Discrete Optimal Multirate and Conventional Analogue Controller Design Applied to a Hydrogenerator System
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1999, 4(3), 217-223;

Invariant Solutions for Soil Water Equations

Institute for Symmetry Analysis and Mathematical Modelling, University of North-West, Private Bag X2046, Mmabatho 2735, South Africa
Department of Mathematical Sciences, University of North-West, Private Bag X2046, Mmabatho 2735, South Africa
Author to whom correspondence should be addressed.
Published: 1 December 1999
PDF [2030 KB, uploaded 5 April 2016]


We obtain exact solutions for a class of nonlinear partial differential equations which models soil water infiltration and redistribution in a bedded soil profile irrigated by a drip irrigation system. The solutions obtained are invariant under two parameter symmetry groups.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Baikov, V.A.; Khalique, C.M. Invariant Solutions for Soil Water Equations. Math. Comput. Appl. 1999, 4, 217-223.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top